Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 53, NWS Mobile, AL

March 31, 20208 counties in Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Mar 31, 2020, 10:07 AM CDT for 8 counties in Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 53 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2020, 10:07 AM CDT (15:07 UTC)
Expired
Mar 31, 2020, 11:00 AM CDT
In force
53 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Baldwin County, AL, Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Ft Rucker radar (KEOX), 104 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 10:07 AM CDTTSTM WND DMG2 W Bradleyton, ALTREES DOWN ON POUNCY ROAD.
Mar 31, 10:09 AM CDTTSTM WND DMGLuverne, ALTREES DOWN ON BEE CREEK ROAD.
Mar 31, 10:09 AM CDTTSTM WND DMGPetrey, ALTREES DOWN ON LAPINE HIGHWAY.
Mar 31, 10:13 AM CDTTSTM WND DMG2 N Luverne, ALTREES DOWN ON RUMMY ROAD.
Mar 31, 10:15 AM CDTTSTM WND DMG4 Ssw Luverne, ALTREES DOWN ON MT. IDA ROAD.
Mar 31, 10:36 AM CDTTSTM WND DMG3 W Clearview, ALTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 8:51 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
929 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS54 KMOB 311507
SVRMOB
ALC003-013-035-039-041-053-097-099-FLC033-113-311600-
/O.NEW.KMOB.SV.W.0053.200331T1507Z-200331T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1007 AM CDT Tue Mar 31 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Butler County in south central Alabama...
  South central Monroe County in south central Alabama...
  Northeastern Mobile County in southwestern Alabama...
  Northwestern Baldwin County in southwestern Alabama...
  Crenshaw County in south central Alabama...
  Escambia County in south central Alabama...
  Conecuh County in south central Alabama...
  Covington County in south central Alabama...
  Northwestern Santa Rosa County in northwestern Florida...
  Northwestern Escambia County in northwestern Florida...

* Until 1100 AM CDT.

* At 1007 AM CDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Rutledge to 9 miles east of
  McKenzie to 7 miles southeast of Evergreen to McCullough, moving
  east at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Andalusia, Bay Minette, Atmore, Opp, Brewton, Evergreen, Luverne,
  Century, Flomaton, Frisco City, Stockton, McCullough, East Brewton,
  Georgiana, Uriah, Brantley, McKenzie, River Falls, Castleberry and
  Excel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3153 8620 3129 8619 3111 8643 3090 8716
      3085 8794 3109 8795 3143 8742 3183 8661
      3197 8644 3196 8619 3189 8617 3179 8620
      3179 8615 3166 8615 3162 8618 3162 8615
      3154 8615
TIME...MOT...LOC 1507Z 292DEG 37KT 3177 8641 3156 8655 3136 8687 3117
8750

HAIL...1.00IN
WIND...70MPH
 
$$
1 follow-up statement
794 
WWUS54 KMOB 311547
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
1047 AM CDT Tue Mar 31 2020

ALC003-097-099-311556-
/O.CAN.KMOB.SV.W.0053.000000T0000Z-200331T1600Z/
Monroe AL-Mobile AL-Baldwin AL-
1047 AM CDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONROE...
NORTHEASTERN MOBILE AND NORTHWESTERN BALDWIN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3154 8615 3153 8620 3129 8619 3111 8643
      3090 8716 3091 8761 3097 8759 3100 8762
      3113 8762 3124 8727 3160 8650 3168 8640
      3173 8616 3171 8621 3162 8618 3162 8615
TIME...MOT...LOC 1546Z 273DEG 44KT 3168 8586 3135 8648 3120 8685 3104
8752

$$

ALC013-035-039-041-053-FLC033-113-311600-
/O.CON.KMOB.SV.W.0053.000000T0000Z-200331T1600Z/
Butler AL-Crenshaw AL-Escambia AL-Conecuh AL-Covington AL-
Santa Rosa FL-Escambia FL-
1047 AM CDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW...ESCAMBIA...SOUTHEASTERN
CONECUH...COVINGTON...NORTHWESTERN SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES...

At 1046 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Brundidge to Heath to 12 miles
southeast of Castleberry to Atmore, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Andalusia, Atmore, Opp, Brewton, Century, Flomaton, East Brewton,
Brantley, River Falls, Castleberry, Jay, Red Level, Dozier, Heath,
Gantt, Pollard, Riverview, Bratt, I65 And CR 1 and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3154 8615 3153 8620 3129 8619 3111 8643
      3090 8716 3091 8761 3097 8759 3100 8762
      3113 8762 3124 8727 3160 8650 3168 8640
      3173 8616 3171 8621 3162 8618 3162 8615
TIME...MOT...LOC 1546Z 273DEG 44KT 3168 8586 3135 8648 3120 8685 3104
8752

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:09 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 31, 7:09 AM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
709 AM CDT Tue Mar 31 2020

.AVIATION...
12Z issuance...Line of convection is beginning to enter the
northwest tier of zones moving rapidly east at 35 to 40 kts.
Additional convective development to occur this morning with
activity spreading east fairly rapidly. In addition to lower cigs
and impacts from strong to perhaps severe tsra, gusty southwest
to westerly winds away from storms will also bring impacts today
for approaches and departures. Wind shift with frontal passage
occurs mid to late afternoon. /10

&&

.PREV DISCUSSION... /issued 535 AM CDT Tue Mar 31 2020/

UPDATE...Considering the strengthening west to southwest flow
over the beaches and long period swell moving up into the surf
zone today, the marginal risk of rip currents has been upgraded
to a high risk. Zones will be updated to reflect these headlines.
/10

PREV DISCUSSION... /issued 403 AM CDT Tue Mar 31 2020/

NEAR TERM UPDATE /Now Through Wednesday/...A sharpening mid-level
storm system trough axis was advancing eastward over the Red River
Valley of TX/OK with a diffluent high level flow spreading over
the deep south. At the surface, quasi-stationary front was draped
from the southeast US to near the central Gulf coast merging into
a surface wave of frontal low pressure that has become better
defined over northern LA with approach of concentrated height
falls aloft. South and southwest of the low, warm sector was
characterized by excellent instability for the pre-dawn hours with
most unstable CAPE values ranging 800-1200 J/KG over southern LA
and the upper TX coast. Low pressure tracks east to the central
AL/MS state borders by around daybreak advancing quickly into
southern GA by early afternoon. As the low moves by to our north,
the coastal boundary will also quickly surge northward bringing
better moisture across our area as dewpoints climb into the mid to
upper 60s. With approach of better forcing, the high resolution
convection allowing models shows a band of showers and storms
likely to develop across southeastern Mississippi during the early
morning hours, translating quickly east to the I-65 corridor mid-
morning continue to race eastward and could conceivably be out of
the area by around noon. Given short range ensembles showing back
edge of precipitation a little slower moving out, will maintain
better PoPs over the far eastern zones through mid-afternoon
before scaling back by the close of the afternoon.

Given the fast eastward progression of the surface low, the
potential for strong to severe storms looks to be more focused
through this morning. Much of the area remains outlooked for a
slight risk. Damaging winds appear to be the primary threat, hail
up to quarter size and a tornado cannot be ruled out. There will
be ample shear with 0-1 KM effective bulk shear values of around
45 knots on average and models are hinting at around 400 to 800
J/KG of MLCape this morning. MLCape increasing to about 1000 J/KG
by mid to late morning over the southern zones. It is important to
note that the HRRR has been slightly quicker with each run but
also trending slowly upward with cape. The local environment would
be supportive of organized convection with potential bowing
segments and maybe a supercell or two. Storms that may tend to
remain more discrete could produce large hail. The tornado threat
appears minimal due to quickly veering surface winds. Hodographs
are mostly straight line, lacking overall low-level curvature,
except further north closer to the surface low and warm front
where surface winds will remain southerly for longer. A tornado
cannot be ruled out in this area but overall the threat appears
low.

With the close proximity of the surface low and daytime heating,
winds will be gusty out of the south to southwest. Some gusts up
to around 30 mph will be possible and a wind advisory remains in
effect through the day mostly along and south of a line from
Wiggins, MS to Andalusia AL.

The cold front clears our area paving the way for "cooler" and
drier weather tonight and Wednesday.

Daytime highs upper 70s to low 80s before cooling off behind the
front. Lows tonight much cooler in the mid to upper 40s except
lower 50s near the coast. More seasonable Wednesday with highs in
the upper 60s to lower 70s. /10/03

SHORT TERM /Wednesday night Through Thursday night/...The dry
northwest flow pattern aloft will persist as the upper level
trough moves eastward over the western Atlantic, and an upper
ridge builds overhead Wednesday night into Thursday. The ridge
will flatten slightly Thursday night as a weak shortwave impulse
moves into southern Mississippi. Northerly surface winds will
otherwise remain as surface high pressure builds across the
Mississippi Valley region. The surface ridge will continue to
advance eastward over the area Wednesday and Wednesday night,
before shifting along the Eastern Seaboard by Thursday night.
Mostly clear and dry conditions will prevail across our forecast
area through Thursday night. Overnight low temperatures Wednesday
night will be in the mid 40s to low 50s, with mid 50s at the
beaches. Highs on Thursday will be in the mid to upper 70s,
followed by lows Thursday might in the mid 50s to lower 60s. /22

EXTENDED TERM /Friday Through Monday/...Zonal mid level flow
generally continues across the forecast area Friday and Saturday.
Deep layer moisture remains fairly limited on Friday, but there
could be enough weak ascent for isolated showers, mainly across
western portions of the CWA. A shortwave impulse in the zonal flow
pattern may support a better chance of rain showers across the
region by Saturday. Embedded impulses in the flow aloft may
continue to move across the region Sunday into Monday on the
northern periphery of a ridge building across the Gulf of Mexico.
We will maintain a chance of showers and a few thunderstorms late
this weekend into early next week. Temperatures will likely be
above normal through the extended period. /21

MARINE...Main impacts to commercial and recreational boating
interests comes today and tonight. A moderate to strong southwest
to westerly flow and building seas to develop on today south of a
low pressure system that tracks quickly east over central AL.
Winds, waves and seas locally higher in and near storms Tuesday.
A moderate to strong offshore flow sets up tonight in the wake of
the frontal passage with seas continuing to build. Small craft
advisories remain in effect for southern Mobile Bay, adjacent MS
Sound waters and over the open Gulf waters Tuesday through Mid-
morning Wednesday morning. /10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 7 PM CDT this evening for ALZ059-060-261>266.

     High Rip Current Risk until 6 PM CDT this evening for ALZ265-266.

FL...Wind Advisory until 7 PM CDT this evening for FLZ201>206.

     High Rip Current Risk until 6 PM CDT this evening for FLZ202-204-
     206.

MS...Wind Advisory until 7 PM CDT this evening for MSZ078-079.

GM...Small Craft Advisory until 10 AM CDT Wednesday for GMZ631-632-
     650-655-670-675.

     Small Craft Advisory until 8 PM CDT this evening for GMZ630-
     633>636.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Mar 31, 8:13 AM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
813 AM CDT Tue Mar 31 2020

ALZ265-266-FLZ202-204-206-011315-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
813 AM CDT Tue Mar 31 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Wind Advisory.

A few strong to briefly severe storms are possible this morning into
perhaps early afternoon. The severe weather threat is expected to
end by mid to late afternoon. Damaging wind gusts in excess of 60
mph are the primary threats in severe storms. Forecasters cannot rule
out an instance of quarter size hail and perhaps a tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the National Weather Service while
following all local, state, and CDC guidelines.

ALZ059-060-261>264-FLZ201-203-205-MSZ078-079-011315-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Stone-George-
813 AM CDT Tue Mar 31 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

A few strong to briefly severe storms are possible this morning
spreading east to Interstate 65 mid to late morning and exiting the
eastern zones by early afternoon. The severe weather threat is
expected to end by mid to late afternoon. Damaging wind gusts in
excess of 60 mph are the primary threats in severe storms.
Forecasters cannot rule out an instance of quarter size hail and
perhaps a tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the National Weather Service while
following all local, state, and CDC guidelines.

ALZ051>058-MSZ067-075-076-011315-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Perry-Greene-
813 AM CDT Tue Mar 31 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

A few strong to briefly severe storms are possible this morning over
the northwest zones, spreading east to Interstate 65 mid to late
morning and exiting the eastern zones by early afternoon. The severe
weather threat is expected to end by mid to late afternoon. Damaging
wind gusts in excess of 60 mph are the primary threats in severe
storms. Forecasters cannot rule out an instance of quarter size hail
and perhaps a tornado.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the National Weather Service while
following all local, state, and CDC guidelines.

GMZ630-633>636-011315-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
813 AM CDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Winds and waves locally higher in and near storms today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

GMZ631-632-650-655-670-675-011315-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
813 AM CDT Tue Mar 31 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Winds, waves and seas locally higher in and near storms today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

 Small Craft Advisory.

In the hours before

Local storm report, Mar 31, 9:42 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
942 AM CDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     THOMASVILLE             31.92N 87.74W
03/31/2020                   CLARKE             AL   EMERGENCY MNGR

            SEVERAL REPORTS OF TREES DOWN IN AND AROUND
            THOMASVILLE.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:13 AM CDTRip Current StatementMOBBaldwin, Mobile13 hr
Mar 31, 7:17 AM CDTSevere Thunderstorm WarningMOBChoctaw43 min
Mar 31, 7:50 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Wilcox55 min
Mar 31, 7:59 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington46 min
Mar 31, 8:37 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Washington, Wilcox53 min
Mar 31, 9:08 AM CDTSevere Thunderstorm WarningMOBMobile37 min
Mar 31, 9:11 AM CDTTornado WarningMOBButler, Wilcox34 min
Mar 31, 9:20 AM CDTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Crenshaw, Escambia and 4 more55 min
Mar 31, 9:46 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington44 min
Mar 31, 9:49 AM CDTSpecial Marine WarningMOB86 min
Mar 31, 9:54 AM CDTTornado Warning Tornado observedMOBMobile35 min
Mar 31, 10:00 AM CDTTornado WarningMOBBaldwin, Escambia45 min
Mar 31, 10:01 AM CDTTornado WarningMOBConecuh, Escambia44 min
Mar 31, 10:05 AM CDTSpecial Marine WarningMOB85 min
Mar 31, 10:25 AM CDTTornado WarningMOBConecuh, Escambia40 min
Mar 31, 10:26 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile39 min
Mar 31, 10:41 AM CDTSpecial Marine WarningMOB2 hr
Mar 31, 10:54 AM CDTSevere Thunderstorm WarningMOBBaldwin51 min
Mar 31, 10:58 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia47 min
Mar 31, 11:01 AM CDTTornado WarningMOBBaldwin27 min
Mar 31, 11:17 AM CDTSpecial Marine WarningMOB91 min
Mar 31, 11:34 AM CDTSevere Thunderstorm WarningMOBBaldwin41 min
Mar 31, 11:42 AM CDTSevere Thunderstorm WarningMOBCovington48 min
Mar 31, 11:59 AM CDTTornado WarningMOBBaldwin14 min
Mar 31, 12:12 PM CDTSpecial Marine WarningMOB93 min
Mar 31, 12:38 PM CDTSpecial Marine WarningMOB97 min
Mar 31, 11:15 AM CDTTornado WarningMOBEscambia, Santa Rosa45 min
Mar 31, 11:40 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa65 min
Mar 31, 12:02 PM CDTTornado WarningMOBOkaloosa, Santa Rosa43 min
Mar 31, 12:11 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa49 min
Mar 31, 12:19 PM CDTTornado WarningMOBOkaloosa26 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.